Please use this identifier to cite or link to this item:
標題: On sigma-limit and s sigma-limit in Banach spaces
作者: Li, S.
Li, C.F.
Li, Y.C.
關鍵字: Banach limit;weak almost convergence;strong almost convergence;sigma-limit;s sigma-limit;Bochner integrable;Lebesgue dominated;convergence theorem;invariant means
Project: Taiwanese Journal of Mathematics
期刊/報告no:: Taiwanese Journal of Mathematics, Volume 9, Issue 3, Page(s) 359-371.
For bounded sequences in a normed linear space X, we introduce a notion of limit, called the s sigma-limit, and discuss some interesting properties related to sigma-limit and s sigma-limit. It is shown that the space X-s sigma (resp. X-sigma) of all s sigma-convergent (resp. sigma-convergent) sequences in X is a Banach space, and the space C-s sigma is a unital Banach subalgebra, of l(infinity) such that every Banach limit restricted to C-s sigma is a multiplicative linear functional. We also use s sigma-limit to characterize continuity of functions and prove two versions of the dominated convergence theorem in terms of sigma-limit and s sigma-limit.
ISSN: 1027-5487
Appears in Collections:期刊論文

Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.